Open Access

Functions of countable families of commuting selfadjoint operators


Full Text

Coming Soon.





Article Information

TitleFunctions of countable families of commuting selfadjoint operators
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 1, 89-97
MathSciNet MR1771475
CopyrightThe Author(s) 1997 (CC BY-SA)

Citation Example

G. F. Us, Functions of countable families of commuting selfadjoint operators, Methods Funct. Anal. Topology 3 (1997), no. 1, 89-97.


BibTex

@article {MFAT33,
    AUTHOR = {Us, G. F.},
     TITLE = {Functions  of  countable  families  of  commuting  selfadjoint  operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {1},
     PAGES = {89-97},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=33},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues